# SDR 98ZZZX3351

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N427AL
- Make and model: Bell 407
- Aircraft serial: 53107
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc
- Part number: 406040340101
- Condition: Corroded
- Location: T/R
- Part time: 65 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION FOUND CORROSION AND COUPLING (PACK) SEPARATED WHEN BOLTS ARE TORQUED.
